Some Properties of Furuta Type Inequalities and Applications
Jiangtao Yuan and
Caihong Wang
Abstract and Applied Analysis, 2014, vol. 2014, 1-7
Abstract:
This work is to consider Furuta type inequalities and their applications. Firstly, some Furuta type inequalities under are obtained via Loewner-Heinz inequality; as an application, a proof of Furuta inequality is given without using the invertibility of operators. Secondly, we show a unified satellite theorem of grand Furuta inequality which is an extension of the results by Fujii et al. At the end, a kind of Riccati type operator equation is discussed via Furuta type inequalities.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/457367.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/457367.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:457367
DOI: 10.1155/2014/457367
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().